For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 363-372                                                                DOI:10.11948/2019.363
Persistence of travelling wavefronts in a generalized Burgers-Huxley equation with long-range diffusion
Yanggeng Fu
Keywords:Generalized Burgers-Huxley equation, travelling wavefronts, Fenichel's theory, persistence.
Abstract:
      In this paper, we study the persistence of travelling wavefronts in a generalized Burgers-Huxley equation with long-range diffusion. When the influence of long-range diffusion effect is sufficiently small, we prove the persistence of these waves by using geometric singular perturbation theory. When the influence becomes large, the behavior of these waves can only be investigate numerically. In this case, we find that the solutions lose monotonicity by using Matlab program bvp4c. Some previous results are extended.
PDF      Download reader